Journal of Nonlinear Mathematical Physics

Volume 27, Issue 4, September 2020, Pages 616 - 632

On the discretization of Darboux Integrable Systems

Authors
Kostyantyn Zheltukhin*
Department of Mathematics, Middle East Technical University, Ankara, Turkey, zheltukh@metu.edu.tr
Natalya Zheltukhina
Department of Mathematics, Faculty of Science, Bilkent University, Ankara, Turkey, natalya@fen.bilkent.edu.tr
*Corresponding author
Corresponding Author
Kostyantyn Zheltukhin
Received 2 July 2019, Accepted 6 January 2020, Available Online 4 September 2020.
DOI
https://doi.org/10.1080/14029251.2020.1819597How to use a DOI?
Keywords
semi-discrete system, Darboux integrability, x-integral, discretization
Abstract

We study the discretization of Darboux integrable systems. The discretization is done using x-, y-integrals of the considered continuous systems. New examples of semi-discrete Darboux integrable systems are obtained.

Copyright
© 2020 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
27 - 4
Pages
616 - 632
Publication Date
2020/09
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2020.1819597How to use a DOI?
Copyright
© 2020 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Kostyantyn Zheltukhin
AU  - Natalya Zheltukhina
PY  - 2020
DA  - 2020/09
TI  - On the discretization of Darboux Integrable Systems
JO  - Journal of Nonlinear Mathematical Physics
SP  - 616
EP  - 632
VL  - 27
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2020.1819597
DO  - https://doi.org/10.1080/14029251.2020.1819597
ID  - Zheltukhin2020
ER  -